Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entry
    1
  • comments
    0
  • views
    11257

2nd Week on Minocycline...horrible breakout

Sweet Cheeks

562 views

Hello kiddies! I'm baaaaaaack...and not because I wanted to be. I took a cycle of Clarivis for 5 months and thought the coast was clear. WRONG! It is now 8 months later and my acne is back with a vengeance. Now every zit I grow is cystic and painful and in a group or 1 side of my face all at a time. My self esteem is @ an all time low. I feel like everyone looks at me and feels disgusted. I've seen people with worse skin, but since its me I feel like its bad enough. I don't always want 2 be the girl with acne, its who I've been my whole life so far.

I went back to my derm in a desperate attempt 2 get on accutane again, she refused since I had tremendous hair loss while on treatment. She even brought in another Derm to convince me that sometimes when people take accutane and they break out again, treatments that didn't work b4 accutane will all of a sudden work. I've been on Minocycline for 2 weeks and haven't noticed much of a difference. Topically I'm using Proactiv and have been doing so for about 1 1/2 month. Only now my pimples r growing in groups together and I have 5 fuckin pimples in a row on my cheek below my right eye. There's 2 more going down my cheek. On my left side I have 2 actives on my chin and a cyst on my neck. I will be blogging weekly 2 track my progress. Please pray for me, I need clear skin. I'm too old for this shit!



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×